# SDR ASAA2017090621836

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 5,992 hours, 1,923 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE FOUR TIMES, RECOVERED AFTER 90 SECONDS EACH TIME LEFT VTK FLAG LNAV R NAV DISENGAGED AT UNIT ON CENTER UPPER DU FO STILL HAD MAP DATA. ACFT GROUNDED.   INFLIGHT FAULT CHECK SHOWS NO FAULTS LAST 9 FLIGHTS. ACCOMPLISHED FIM 34-61 TASK 836, TESTS PASSED.
